# SDR 19735

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113J
- Make and model: Socata TB10TOBAGO
- Aircraft serial: 606
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Belt Fitting
- Part number: Z00N6068707220
- Condition: Corroded
- Location: Crew Seats
- Part time: 900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH CREW SEAT BELTS' ALUMINUM FITTINGS (ATTACHED TO SEAT BELT WEB) COMPLETELY CORRODED THROUGH.  FITTINGS ARE MADE OF ALUMINUM, AND ARE ATTACHED TO AIRFRAME.  (X)
